# SDR GTIA2024052438135

- Difficulty date: May 21, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 29,604 hours, 13,178 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA IN AFT GALLEY REPORTED STRONG ODOR SMELL ON FINAL PRIOR TO LANDING. NO SMELL ON CLIMB OUT OR IN CRUISE. ( PACKS )-REACTIVATED #1 & #2 PACKS.  USED APU BLEED TO CYCLE BOTH PACKS.  NO FAULTS INDICATED..IAW M/M 21-51-00-440-002-A.THIS CLEARS MDDR# 84798.  PLACARD REMOVED.
